How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I'm tapering off 10 years of Klonopin with Valium I'm extreamly

Customer Question

I'm tapering off 10 years of Klonopin with Valium I'm extreamly nervous Dr. Says I can't take more then 35mlg of Valium I'm also tapering of 50mlg pristiq. My urine test results are 1454 for my seritonin which is way off the chart it should be 208. Please HELP ME?
JA: The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: No
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  khagihara replied 5 months ago.
You should reduce 10% every 3 weeks or more slowly. If you have some withdrawal symptoms, you should stay the dose for a while until you feel better.